Công bố năm 2022

  1. Cấn Văn Hảo, Duong Manh Hong, Phạm Việt Hùng, On the expected number of real roots of random polynomials arising from evolutionary game theory Communications in Mathematical Sciences 20 (2022), no. 6, 1613–1636, (SCI-E, Scopus).
  2. Tạ Thị Hoài An, Nguyen Viet Phuong , A lemma about meromorphic functions sharing a small function. Computational Methods and Function Theory 22 (2022), no. 2, 277–286, (SCI-E, Scopus).
  3. Lê Hải Yến, Lê Dũng Mưu, A parallel subgradient projection algorithm for quasiconvex equilibrium problems under the intersection of convex sets. Optimization 71 (2022), no. 15, 4447–4462, (SCI-E, Scopus).
  4. Đỗ Hoàng Sơn, Viscosity solutions to parabolic complex Hessian type equations, Annales Polonici Mathematici, 129 (2022), no 2, 97-116, (SCI-E, Scopus).
  5. Nguyen Thi Van Anh, Nguyen Van Dac, Tran Van Tuan, Decay solutions to abstract impulsive fractional mobile–immobile equations involving superlinear nonlinearities, Fractional Calculus and Applied Analysis, 25 (2022), pages 2275–2297, (SCI-E, Scopus).
  6. Vũ Thị Hướng, Solution existence theorems for finite horizon optimal economic growth problems, Optimization, 71 (2022), 4243 - 4263. (SCI-E, Scopus).
  7. Nguyen Thi Van Anh, Bui Thi Hai Yen, Source identification problems for abstract semilinear nonlocal differential equations, Inverse Problems and Imaging, 16(5), 1389 – 1428 (2022), (SCI-E, Scopus).
  8. Duong Trong Luyen, Le Thi Hong Hanh, Infinitely many solutions for perturbed $\Delta_\gamma-$Laplace equations, Georgian Mathematical Journal, 2022, (SCI-E, Scopus).
  9. Duong Trong Luyen, Infinitely Many Solutions of Nonlocal Kirchhoff-Type Equations via Perturbation Methods, Mathematical Notes, 112 (2022), pages 239–250, (SCI-E, Scopus).
  10. Duong Trong Luyen, Hà Tiến Ngoạn, Phung Thi Kim Yen, Existence and non-existence of solutions for semilinear bi $-\Delta_\gamma-$Laplace equation, Bulletin of the Malaysian Mathematical Sciences Society, 45 (2022), 819-838, (SCI-E, Scopus).
  11. Nguyen Hai Son, Dao Tuan Anh, Upper semicontinuity of the solution map to a parametric boundary optimal control problem with unbounded constraint sets, Optimization Letters, 16 (2022), 1799-1815, (SCI-E, Scopus).
  12. L. S. Solovarova, Tạ Duy Phượng, On the numerical solution of second-order stiff linear differential-algebraic equations, Middle Volga Mathematical Society Journal, 24 (2022), 151-161.
  13. Hà Huy Bảng, Vu Nhat Huy, Q-primitives and explicit solutions of polynomial differential equations in L^p (T), Memoirs on Differential Equations and Mathematical Physics, 85 (2022), 91-102, (ESCI).
  14. Hà Huy Bảng, Vu Nhat Huy, Paley-Wiener type theorem for functions with values in Banach spaces, Ukrainian Mathematical Journal, 75 (2022), 743-754, (SCI-E, Scopus.
  15. Nguyễn Quốc Thắng, A note on obstructions to weak approximation and Brauer and R-equivalence relations for homogeneous spaces over global fields, Proceedings of the Japan Academy, Ser.A, 98 (2022), 84-89, (SCI-E, Scopus).
  16. Nguyễn Khoa Sơn, Le Van Ngoc, Exponential stability analysis for a class of switched nonlinear time-varying functional differential systems, Nonlinear Analysis: Hybrid Systems, 44 (2022), 17 pages, (SCI-E, Scopus).
  17. Phạm Hữu Sách, Le Anh Tuan, Existence of Solutions of Bifunction-Set Optimization Problems in Metric Spaces, Journal of Optimization Theory and applications, 192 (2022), 195-225, (SCI-E, Scopus).
  18. Hồ Đăng Phúc, Nguyen Thanh Nga, New methods of life expectancy estimation, Environmental and Ecological Statistics, 29 (2022), 587–606, (SCI-E, Scopus).
  19. Đỗ Văn Lưu, Second-order optimality conditions for nonsmooth nultiobjective optimization problems, Applied Set-Valued Analysis and Optimization, 4 (2022), 41-54.
  20. Đỗ Văn Lưu, Pham Thi Linh, Optimality and duality for weak quasi-efficiency of multiobjective fractional problems via convexificarors, Minimax Theory and its Applications, 7 (2022),57-78, (ESCI).
  21. Tran Van Su, Đỗ Văn Lưu, Higher-order efficiency conditions for constrained vector equilibrium problems, Optimization 71 (2022), 2613-2642, (SCI-E, Scopus.
  22. Tran Van Su, Đỗ Văn Lưu, Higher-order Karush-Kuhn-Tucker optimality condit for Borwein properly efficient solutions of multiobjectine semi-infinite programming, Optimization 71 (2022), 1749-1775, (SCI-E, Scopus).
  23. Bùi Trọng Kiên, N. Q. Tuan, Error Estimates for Approximate Solutions toSeminlinear Elliptic Optimal Control Problems with Nonlinear and Mixed Constraints, Numerical Functional Analysis and Optimization, 43 (2022), 1672-1706, (SCI-E, Scopus).
  24. T. D. Binh, Bùi Trọng Kiên, X. Qin, C.-F. Wen, Regularity of multipliers in second-order optimality conditions for semilinear elliptic control problems, Applicable Analysis: An International Journal, Volume 101, 2022, 5504-5516, (SCI-E, Scopus).
  25. Vũ Thế Khôi, Hồ Minh Toàn, Metric properties of alternative fidelities, Quantum Information and Computation 22, No. 9&10 (2022) 790 - 799, (SCI-E, Scopus).
  26. Duong Thi Viet An, Vũ Thị Hướng, Hong-Kun Xu, Differential Stability of Discrete Optimal Control Problems with Possibly Nondifferentiable Costs, Applied Mathematics & Optimization volume 86, Article number: 37 (2022), (SCI-E, Scopus).
  27. Pham T.Huong, Vũ Ngọc Phát, Suboptimal finite-time control of singular large scale discrete-time equations with delayed interconnections, European Journal of Control Volume 67 (2022), 100701, (SCI-E, Scopus).
  28. Piyapong Niamsup, Nguyen T Thanh, Vũ Ngọc Phát, Finite-time $H_\infty$ control of linear singular fractional differential equations with time-varying delay, IMA Journal of Mathematical Control and Information, Volume 39 (2022), Pages 773–788, (SCI-E, Scopus).
  29. Phan Thị Hà Dương, Brill-Noether Conjecture on Cactus Graphs, Acta Mathematica Vietnamica volume 47 (2022), pages 833–845 , (Scopus).
  30. Lưu Hoàng Đức, Controlled differential equations as rough integrals, Pure and Applied Functional Analysis Vol 7 (2022) 1245-1271.
  31. Cấn Văn Hảo, D. A. Croydon, T. Kumagai, Spectral dimension of simple random walk on a long-range percolation cluster, Electronic Journal of Probability, 2022, 1-37, No. 56, 37 pp , (SCI-E, Scopus).
  32. Trần Giang Nam, Zerui Zhang, Lie solvable Leavitt path algebras, Journal of Algebra and Its Applications, Vol. 21, No. 10 (2022) 2250203 (12 pages), (SCI-E, Scopus).
  33. Kai Diethelm, Ha Duc Thai, Hoàng Thế Tuấn, Asymptotic behaviour of solutions to non-commensurate fractional-order planar systems, Fractional Calculus and Applied Analysis 25 (2022), pp. 1324–1360, (SCI-E, Scopus).
  34. Duong Giao Ky, La Van Thinh, Hoàng Thế Tuấn, Existence, uniqueness and asymptotic behavior of solutions to two-term fractional differential equations. Communications in Nonlinear Science and Numerical Simulation, Volume 115, 2022, 106751, (SCI-E, Scopus).
  35. Nguyễn Tất Thắng, Uniform stable radius and Milnor number for non-degenerate isolated complete intersection singularities, Manuscripta Mathematica volume 168 (2022), pages 571–589, (SCI-E, Scopus).
  36. Đinh Sĩ Tiệp, Zbigniew Jelonek, Tiến Sơn Phạm, Stability of closedness of semi-algebraic sets under continuous semi-algebraic mappings, Proceedings of the American Mathematical Society, 150 (2022), 3663-3673, (SCI-E, Scopus).
  37. Lê Tuấn Hoa, Asymptotic behavior of integer programming and the stability of the Castelnuovo–Mumford regularity, Mathematical Programming, volume 193 (2022), pages 157–194, (SCI-E, Scopus).
  38. N.H. Sau, P. Niamsup, Vũ Ngọc Phát, M.V. Thuan, State bounding for linear positive singular discrete systems with unbounded time-varying delay, Journal of the Franklin Institute, 359 (2022), Pages 4587-4604, (SCI-E, Scopus).
  39. Lưu Hoàng Đức, Exponential stability of stochastic systems: A pathwise approach, Stochastics and Dynamics, Vol. 22, (2022) 2240012, (SCI-E, Scopus).
  40. Bùi Trọng Kiên, V. E. Fedorov, Tạ Duy Phượng, Optimal Control Problems Governed by Fractional Differential Equations with Control Constraints, SIAM Journal on Control and OptimizationVol. 60, No. 3, pp. 1732–1762, 2022.
  41. Nguyễn Ngọc Luân, Do Sang Kim, Nguyễn Đông Yên, Two optimal value functions in parametric conic linear programming, Journal of Optimization Theory and Applications 193 (2022), 574-597, (SCI-E, Scopus).
  42. Dao Tuan Anh, Nguyen Hai Son, Critical curve for a weakly coupled system of semi-linear sigma-evolution equations with frictional damping, Rocky Mountain Journal of Mathematics, 52 (2022), 299-321 (SCI-E, Scopus).
  43. Pham T. Huong, Vũ Ngọc Phát, Guaranteed cost finite-time control of large-scale singular systems with interconnected delays, Transactions of the Institute of Measurement and Control, 44 (2022), 1103-1112, (SCI-E, Scopus).
  44. Nguyễn Đăng Hợp, Tran Quang Hoa, Powers of sums and their associated primes, Pacific Journal of Mathematics, 316 (2022), no. 1, 217–235, (SCI-E, Scopus).
  45. Đoàn Thái Sơn, Peter E. Kloeden , Attractors of Caputo fractional differential equations with triangular vector fields, Fractional Calculus and Applied Analysis volume 25 (2022), pages720–734, (SCI-E, Scopus).
  46. Pham The Anh, Artur Babiarz, Adam Czornik, Đoàn Thái Sơn, Proportional Local Assignability of the Dichotomy Spectrum of One-Sided Discrete Time-Varying Linear Systems, SIAM Journal on Control and OptimizationVol. 60 (2022), pp. 1294--1319, (SCI-E, Scopus).
  47. K. Diethelm, Hoàng Thế Tuấn, Upper and lower estimates for the separation of solutions to fractional differential equations, Fractional Calculus and Applied Analysis volume 25 (2022), pages 166–180, (SCI-E, Scopus).
  48. Hoàng Thế Tuấn, Smallest asymptotic bound of solutions to positive mixed fractional-order inhomogeneous linear systems with time-varying delays. Journal of the Franklin Institute,359 (2022), Issue 8, Pages 3768-3778, (SCI-E, Scopus).
  49. Dương Thị Kim Huyền, Jen-Chih Yao, Nguyễn Đông Yên, The stationary point set map in general parametric optimization problems, Set-Valued and Variational Analysis 30 (2022), no. 1, 305-327, (SCI-E, Scopus).
  50. Samir Adly, Nguyễn Năng Thiều, Existence of solutions for a Lipschitzian vibro-impact problem with time-dependent constraints, Fixed Point Theory and Algorithms for Sciences and Engineering volume 2022, Article number: 3 (2022), (Scopus).
  51. Vũ Thế Khôi, Hồ Minh Toàn, On the surjectivity of certain word maps on SU(2), Journal of Algebra and Its Applications 21 (2022), 2250037, (SCI-E, Scopus).
  52. Nguyễn Lương Thái Bình, Jacobi–Trudi type formula for a class of irreducible representations of gl(m|n), Journal of Algebra and Its Applications 21 (2022), 2250015, (SCI-E, Scopus).
  53. Tran Thi Gia Lam, Ngô Việt Trung, Buchsbaumness and Castelnuovo-Mumford regularity of non-smooth monomial curves, Journal of Algebra Volume 590, (2022), Pages 313-33, (SCI-E, Scopus).
  54. Nguyễn Văn Châu, Jacobian Conjecture as a Problem on Integral Points on Affine Curves, Vietnam Journal of Mathematics, 50 (2022), pages 195–204, (Scopus).
  55. Lê Tuấn Hoa, Maximal Generating Degrees of Powers of Homogeneous Ideals, Acta Mathematica Vietnamica, 47 (2022), pages 19–37, (Scopus).
  56. Le Mau Hai, Phạm Hoàng Hiệp, Trinh Tung, Lelong Number and the Log Canonical Thresholds of Plurisubharmonic Functions on Analytic Subsets, Acta Mathematica Vietnamica, 47 (2022), pages 223–241, (Scopus).
  57. Tạ Thị Hoài An, Nguyen Viet Phuong, Zeros of Differential Polynomials of Meromorphic Functions, Acta Mathematica Vietnamica, 47 (2022), pages 211–221, (Scopus).
  58. Nguyen Thi Anh Hang, Do Van Kien, Hoàng Lê Trường, Canonical Stretched Rings, Acta Mathematica Vietnamica, 47 (2022), pages 161–179, (Scopus).
  59. Phan Thị Hà Dương, A Survey on the Stability of (Extended) Linear Sand Pile Model. In: Adamatzky, A. (eds) Automata and Complexity. Emergence, Complexity and Computation, vol 42 (2022), Springer, 253--281.
  60. Trần Nam Trung, Regularity of edge ideals. Bulletin of the Malaysian Mathematical Sciences Society 45 (2022), no. 2, 613–621, (SCI-E, Scopus).
  61. Nguyễn Tự Cường, Pham Hung Quy, On the limit closure of a sequence of elements in local rings. Journal of Pure and Applied Algebra 226 (2022), no. 8, Paper No. 107027, 20 pp, (SCI-E, Scopus).
  62. Vũ Thị Hướng, Optimal economic growth problems with high values of total factor productivity, Applicable Analysis, 101 (2022), 1315-1329. SCI-E; Scopus.
  63. Hà Huy Bảng, Vu Nhat Huy, An improvement of Bernstein’s inequality for functions in Orlicz spaces with smooth fourier image, Rocky Mountain Journal of Mathematics, Volume 52 (2022), No. 1, 29–42, (SCI-E, Scopus).
  64. Wenhui Chen, Tuan Anh Dao, The Cauchy problem for the nonlinear viscous Boussinesq equation in the L^q framework, Journal of Differential Equations, 320 (2022), 558-597, (SCI-E, Scopus).
  65. Artur Babiarz, Le Viet Cuong, Adam Czornik, Đoàn Thái Sơn, Necessary and sufficient conditions for assignability of dichotomy spectrum of one-sided discrete time-varying linear systems, IEEE-Transactions on Automatic Control, Volume 67 (2022), Issue 4, 2039-2043, (SCI-E, Scopus, Preprint: download here).
  66. Cấn Văn Hảo, Trinh Duy Khanh, Random connection models in the thermodynamic regime: central limit theorems for add-one cost stabilizing functionals. Electronic Journal of Probability 27 (2022), Paper No. 36, 40 pp, (SCI-E, Scopus).
  67. Cấn Văn Hảo, Cristian Giardinà, Claudio Giberti, Remco van der Hofstad, Annealed inhomogeneities in random ferromagnets. Physical Review E 105 (2022), no. 2, Paper No. 024128, (SCI-E, Scopus).
  68. Nguyễn Thị Thu Hương, Nguyễn Đông Yên, A new class of vector optimization problems with linear fractional objective criteria, Journal of Applied and Numerical Optimization 4 (2022), no. 1, 53-65, (Scopus).
  69. Nguyen Thi Anh Hang, Michael Hoff, Hoàng Lê Trường, On cylindrical smooth rational Fano fourfolds, Journal of the Korean Mathematical Society Vol. 59, no. 1, pp. 87–103, (SCI-E, Scopus).
  70. Kazuho Ozeki, Hoàng Lê Trường, Hoang Ngoc Yen, On Hilbert coefficients and sequentially Cohen-Macaulay rings: Proceedings of the American Mathematical Society, Vol. 150 (2022), 2367–2383, (SCI-E, Scopus).
  71. Nguyễn Quốc Thắng, On the Tits indices of absolutely almost simple algebraic groups over local and global fields. Journal of Pure and Applied Algebra 226 (2022), no. N9, Paper No. 107031, 42 pp (SCI-E, Scopus).
  72. Nguyễn Đình Công, Lưu Hoàng Đức, Phan Thanh Hong, Pullback attractors for stochastic Young differential delay equations, Journal of Dynamics and Differential Equations, 34 (2022), 605–636, (SCI-E, Scopus).
  73. Nguyen Quang Dieu, Đỗ Thái Dương, Decay near boundary of volume of sublevel sets of m-subharmonic functions, Indagationes Mathematicae 33 (2022) 357–371, (SCI-E, Scopus).
  74. Lưu Hoàng Đức, Random attractors for dissipative systems with rough noises, Discrete Continuous Dynamical Systems, 42 (2022), 1873–1902, (SCI-E, Scopus).
  75. Dương Thị Việt An, Second-order optimality conditions for infinite-dimensional quadratic programs, Journal of Optimization Theory and Applications, 192, 426–442, 2022 (SCI-E, Scopus)
  76. Trần Giang Nam, Simple Lie algebras arising from Steinberg algebras of Hausdorff ample groupoids, Journal of Algebra 595 (2022), 194 - 215, (SCI-E, Scopus).
  77. Tuan Anh Dao, Ahmad Z. Fino, Blow-up results for semi-linear structural damped wave model with nonlinear memory, Mathematische Nachrichten, 295 (2022), 309-322, (SCI-E, Scopus).
  78. Nguyễn Thị Thu Hương, Nguyễn Đông Yên, Improperly efficient solutions in a class of vector optimization problems, Journal of Global Optimization 82 (2022), no. 2, 375-387, (SCI-E, Scopus).
  79. Cấn Văn Hảo, Cristian Giardinà, Claudio Giberti, Remco van der Hofstad, Annealed Ising model on configuration models, Ann. Inst. H. Poincaré Probab. Statist. 58 (2022), 134-163, (SCI-E, Scopus).
  80. Le Xuan Hung, Đỗ Duy Hiếu, Ngô Đăc Tân, Vertex-disjoint cycles of different lengths in multipartite tournaments, Discrete Mathematics, 345, Issue 6 (2022), Article 112819, (SCI-E, Scopus).
  81. Nguyễn Thị Vân Hằng, Boris S. Mordukhovich, M. Ebrahim Sarabi, Augmented Lagrangian method for second-order cone programs under second-order sufficiency, Journal of Global Optimization 82 (2022), 51-81, (SCI-E, Scopus).
  82. G. Abrams, M. Dokuchaev, Trần Giang Nam, Realizing corners of Leavitt path algebras as Steinberg algebras, with corresponding connections to graph C*-algebras, Journal of Algebra 593 (2022), 72 - 104, (SCI-E, Scopus).
  83. Đỗ Hoàng Sơn, Phạm Ngọc Thành Công, A Comparison Principle for Parabolic Complex Monge–Ampère Equations, Journal of Geometric Analysis, Vol 32 (2022), 19pp, (SCI-E, Scopus).
  84. Sigrid Knust, Lê Xuân Thanh, Nguyen Thi Nga , The Gain of Robustness for a Storage Loading Problem, Vietnam Journal of Mathematics volume 50, pages 1–27 (2022), Scopus.
  85. Trần Giang Nam, Nguyen Dinh Nam, Purely infinite simple ultragraph Leavitt path algebras, Mediterranean Journal of Mathematics 19: 7 (2022), (SCI-E, Scopus).
  86. Pham The Anh, Adam Czornik, Đoàn Thái Sơn, Stefan Siegmund, Proportional Local Assignability of Dichotomy Spectrum of One-sided Continuous Time-Varying Linear Systems, Journal of Differential Equations Volume 309 (2022), 176-195, (SCI-E, Scopus, Preprint: download here).